# SDR SWI2023F00363

- Difficulty date: July 18, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL AT APPROX. FS 319.00 AND STGR 20L IS CORRODED.     (C-CHECK RO 9/13/2023)    INSTALLED NEW INTERCOSTAL P/N SH670-31822-1 AT STGR 20L BETWEEN FS310 - FS333. REF: CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, DWG SH670-31810, REV: AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
